sore tongue w/suboxone films? - SoberRecovery : Alcoholism Drug Addiction Help and Information
Go Back   SoberRecovery : Alcoholism Drug Addiction Help and Information > Drug Addiction > Suboxone/Methadone Maintenance or Detox
Register Blogs FAQ Members List Calendar Arcade Mark Forums Read





Reply
LinkBack Thread Tools
Old 08-01-2011, 08:53 AM   #1 (permalink)
Member
 
kittens5's Avatar
 

Join Date: Dec 2008
Posts: 152
Wink

sore tongue w/suboxone films?


Hello there!! I just wonder if anyone else has had problems taking the suboxone films? I have always taken the tablets, and never had any problems. I took the films, and my tongue is sore, red, swollen, it feels numb when I put the strip under it, and then awhile after, my tongue feels sore...like I drank hot coffee and burnt it or something...it's spooky!! I was just wondering if anyone else had this happen to them?

****NOT SEEKING MEDICAL ADVICE HERE**** I have already talked to my doctor, and I am fine now!!! I just wonder if I'm the only one, or if there are others like me out there!!!
kittens5 is offline   Reply With Quote
Old 08-03-2011, 12:55 PM   #2 (permalink)
Member
 

Join Date: Aug 2011
Location: IN
Posts: 2
Hello I just started Suboxone today the strips is what he suggested... I took my first dose today 8mg and it made me sick as SH IT....... DID this happen to you?
devil78 is offline   Reply With Quote
Old 08-03-2011, 08:04 PM   #3 (permalink)
Moderator
 
Dee74's Avatar
 

Join Date: Apr 2007
Location: Australia
Posts: 153,187
Blog Entries: 1
Welcome to SR

Sorry you felt sick Devil78 - did your Dr indicate beforehand that may happen?
Please see your Dr again if you're concerned

D
__________________
Dee74 is offline   Reply With Quote
Old 08-04-2011, 02:10 PM   #4 (permalink)
Member
 
kittens5's Avatar
 

Join Date: Dec 2008
Posts: 152
Hi there devil...no, Suboxone has never made me sick. Pill or film form. You must call doctor right away if that's happening...could be a reaction, or dose problem, or any number of issues...don't mess with it, just call the doctor so they can address it. Good luck and let us know what happens!!!

p.s. I am over my sore tongue issue now!!! My problem is that I was cutting the strips, and doing split doses. My tongue did NOT like that!!! I am now taking it just once a day, and my tongue is just fine!! I guess the warning about not cutting the strips is true!! Even my doctor thought it was okay to cut the strips....but now we know different!! Not good for ME!!!
kittens5 is offline   Reply With Quote
The Following User Says Thank You to kittens5 For This Useful Post:
CarolD (08-20-2011)
Old 08-19-2011, 06:50 PM   #5 (permalink)
Member
 

Join Date: Aug 2011
Posts: 25
You're not supposed to cut the films?
TXsubmamma is offline   Reply With Quote
Old 08-20-2011, 06:45 AM   #6 (permalink)
Forward we go...side by side
 
CarolD's Avatar
 

Join Date: Jun 2002
Location: Serene In Dixie
Posts: 37,593
TXsubmamma...Welcome...

You are reading personal expereinces and we are not a medical site.
It's always best to see your doctor with any concerns about whatis best for you.

I do wish you well on your recovery journey...
__________________
Each Day Sober Is A Victory!!
Joy In AA Recovery!

CarolD is offline   Reply With Quote
Old 08-20-2011, 07:55 AM   #7 (permalink)
Member
 

Join Date: Aug 2011
Posts: 25
Thanks and sorry for asking a medical related question. Both my husband and myself are on subs and we are both experiencing soreness under the tounge. I did ask my Doc and he had never heard of this. I'll talk to him and maybe he can do some research for us. Glad 2 be here, I'm currently in the weaning process and this site has helped. God bless.
TXsubmamma is offline   Reply With Quote
Old 09-08-2011, 07:07 PM   #8 (permalink)
Member
 
esyla's Avatar
 

Join Date: Aug 2011
Location: MD
Posts: 88
ive gotten ulcers or canker sores under my tongue.. and ive hadthe funny sorta numb feeling too. but those canker sores were the WORST! so painful. luckily i take the pills now and they dont have the same icky side effect.
esyla is offline   Reply With Quote
Old 09-11-2011, 10:41 PM   #9 (permalink)
Member
 

Join Date: Aug 2011
Posts: 25
My doc said that it is perfectly safe to cut the films. I guess it is just a side effect from the meds. My tongue is still sore! Esyla are u on pills or films? Just curious.
TXsubmamma is offline   Reply With Quote
Old 09-12-2011, 07:35 PM   #10 (permalink)
Member
 
esyla's Avatar
 

Join Date: Aug 2011
Location: MD
Posts: 88
pills now but ive taken both.
esyla is offline   Reply With Quote
Old 09-13-2011, 08:30 AM   #11 (permalink)
Member
 

Join Date: Aug 2011
Posts: 25
To me, the film are much easier to cut my doses. I cut my films up and put each days worth in a pill holder (it has a box for each day and I got it at heb). for me it takes the guesswork and the temptation out of my dosing routine. I can't tell u how many times b4 I got my pill box that I took extra 'just this once' almost every day. I'm bound and determined to do this!
TXsubmamma is offline   Reply With Quote
Old 09-14-2011, 07:05 PM   #12 (permalink)
Member
 
esyla's Avatar
 

Join Date: Aug 2011
Location: MD
Posts: 88
Quote:
Originally Posted by TXsubmamma View Post
To me, the film are much easier to cut my doses. I cut my films up and put each days worth in a pill holder (it has a box for each day and I got it at heb). for me it takes the guesswork and the temptation out of my dosing routine. I can't tell u how many times b4 I got my pill box that I took extra 'just this once' almost every day. I'm bound and determined to do this!
i have one of those pills things too.. lol i call it my old lady pill box! my concern is that if i get the strips (which my dr wrote me a script for tabs or films, whichever is cheaper f or me - he gave me a discount card for the strips) they'll stick to my other meds! i put my other daily meds in the same thing, the reason i got it was because i needed to remember to take everything.
esyla is offline   Reply With Quote
Old 09-19-2011, 11:55 AM   #13 (permalink)
Member
 

Join Date: Aug 2011
Posts: 25
I have an old lady pill box just for my subs and another 1 for my vitamins and other meds. The problem that I had wasn't That they stuck 2 other meds, but they would slip out. I had to get a pill holder that the lids snap shut. I personally like the films a lot more than the pills. They seem to work a lot faster and I could swear that they felt stronger.
TXsubmamma is offline   Reply With Quote
Old 10-21-2012, 12:11 PM   #14 (permalink)
Member
 

Join Date: Oct 2012
Posts: 2
Mouth sores

I, without fail, every single time I try sub films...my mouth breaks out in painful ulcers! Awful pain. I thought it was just me because no one seems to understand this. It's something that makers of suboxone really need to address. Under my tongue breaks out in ulcers, swelling, horrible painful red sore ...maybe try putting it in the cheek area? I just don't know and it's an issue that continues to plague some of us with no clear answers
Queenbelly is offline   Reply With Quote
Old 04-25-2013, 06:46 PM   #15 (permalink)
Member
 

Join Date: Apr 2013
Posts: 1
Sores under tounge

I've been on suboxone since 2008. I was on the pill until 2012 when they switched over to the films. I've been wheened down to a real loe dose by my doing but now i'm getting like canker soars under my tounge and its been like a week and they are going away did anyone ever figure anything out bout this?
BreeLeigh91885 is offline   Reply With Quote
Old 04-26-2013, 08:13 AM   #16 (permalink)
Member
 
cleaninLI's Avatar
 

Join Date: Feb 2012
Posts: 4,967
I have been having the same problem. Discussed it with my dr. He says other people have complained about this problem. He says it could be an allergy to the preservative that's in the strips.
cleaninLI is offline   Reply With Quote
Old 05-06-2013, 03:33 PM   #17 (permalink)
Member
 

Join Date: Oct 2012
Posts: 2
Canker sores from suboxone films

I suffered bad from the films... my tongue would swell, the canker sores were awful, but I FINALLY FOUND A PRODUCT THAT WORKS... DON'T BRUSH WITH ANYTHING OTHER THAN sensodyne toothpaste
The other toothpastes were just antagonizing an already sensitive mouth situation.
Queenbelly is offline   Reply With Quote
Old 05-22-2013, 07:11 PM   #18 (permalink)
Tricia
 

Join Date: May 2013
Location: Albuquerque
Posts: 12
Ever since I have taken suboxej I cant eat spicy foods. I know it dose effect people in different ways
Tricia40444 is offline   Reply With Quote
Old 06-18-2017, 11:37 AM   #19 (permalink)
Member
 

Join Date: Jun 2017
Posts: 1
Sore tongue and burning

So there are a few things I've discovered. First certain toothpaste makes a weird reaction with the film's. Using sensodyn proenamel seems to fix this. Second cutting the film's also helps the burning under the tongue. Third some people develop thrush. Eating yogurt with live cultures will help with that aspect. I still have severe pain while taking my films bug hopefully changing toothpaste and no longer cutting the film's will correct this.
boobugz13 is offline   Reply With Quote
Old 06-18-2017, 04:27 PM   #20 (permalink)
Moderator
 
Dee74's Avatar
 

Join Date: Apr 2007
Location: Australia
Posts: 153,187
Blog Entries: 1
Welcome to SR boobugz13

D
__________________
Dee74 is offline   Reply With Quote
Reply


Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

 



All times are GMT -7. The time now is 09:36 AM.